# SDR CA000505012

- Difficulty date: May 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,891 hours
- System (JASC): 5270 · Door Warning System
- Part: Arm
- Part number: 9733024202
- Condition: Bent
- Location: Cargo Door Latch
- Part time: 207 hours, 21,200 cycles
- Component: 552301200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) THE CARGO DOOR COULD BE CLOSED NORMALLY AND THE INDICATION WAS CORRECT. DURING A 100-HOUR INSPECTION,  MAINTENANCE PERSONNEL FOUND THE MICROSWITCH ARM ON THE LOCKING LEVER (IPC REF. 52-30-00-05 ITEM 195 - 215) BENT.  THE BENT SWITCH ARM PREVENTED THE LOCKING LEVER FROM ENGAGING THE CATCH WHILE ALLOWING THE SWITCH TO MAKE CONTACT AND INDICATE THE DOOR TO BE NORMALLY LOCKED.
